# SDR ASAA2022121441128

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 678 hours, 210 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Both
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE BOTH FMC'S. GROUNDED - YES. ACCOMPLISHED IFIM 34-61-00-810-918. INITIAL EVALUATION PASSES.
